# SDR WX0A2022071574158

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 50,484 hours, 32,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008726
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING POWER FAILURE L1,L2,R2 AND LEFT OVERWING EXIT EMERGENCY LIGHTS ARE NOT ILLUMINATING. / PREFORMED OPS TEST OF EPSU BATTERIES. FOUND EPSU FORWARD AND AFT BATTERIES FAILED. REMOVED AND REPLACED BOTH BATTERIES IAW AMM 33-51-38. OPS CHECK GOOD."
